# SDR DXTA2014041605733

- Difficulty date: April 15, 2014
- Submitted: May 6, 2014
- Operation: Air carrier
- Aircraft: N683QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605643
- Aircraft time: 6,430 hours, 4,992 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Unit
- Part number: 429852
- Part serial: 118
- Condition: Malfunctioned
- Location: Anti Skid Sys
- Part time: 566 hours, 427 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

ON LANDING THERE WAS A STRONG JOLT FROM THE RT BRAKE WHEN TAXIING WITH EQUAL PRESSURE,  THE ACFT PULLS HARD TO THE LT, IT FEELS LIKE THERE IS NO RT BRAKING.  COMPLIED WITH VISUAL INSPECTION OF ALL ANTI-SKID BRAKE COMPONENTS. NO FAULTS FOUND. COMPLIED WITH HIGH SPEED TAXI CHECK AIRCRAFT BRAKING NORMAL. REVIEWED HISTORY PROVIDED BY AMCC.  FOUND ALL WRITE UPS HAVE NO MENTION OF ANTI-SKID BEING SELECTED OFF DURING ABNORMAL BRAKING. HISTORY ALSO SHOWS ABNORMAL BRAKING IS ASSOCIATED WITH PRESSURE SPIKES AND PRESSURE LOSS AT L&R BRAKE.  COMPLIED WITH SKID TRANSDUCER WIRE MEGGER CHECKS, NO FAULTS.  R & R SKID CONTROL BOX. OPS CHECK & TAXI CHECKED GOOD IAW MM 32-42-08.
